| Catalog Number |
309597 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd¿ slip-tip syringe with attached needle had issues with the medication leaking out of the vial during use.The following information was provided by the initial reporter: "medicine leaked out of the vial both times.Twice this has happened in the seven months i have been taking it.First time it happened was three months ago and then the second time was last week.When the medication leaked out i did not have enough medicine to give myself an injection either time.".
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.